EconPapers    
Economics at your fingertips  
 

On the indices of zeros of Nash fields

Stefano Demichelis and Fabrizio Germano

No 1531, LIDAM Reprints CORE from Université catholique de Louvain, Center for Operations Research and Econometrics (CORE)

Date: 2000-01-01
Note: In : Journal of Economic Theory, 94, 192-217, 2000.
References: Add references at CitEc
Citations: View citations in EconPapers (16)

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
Journal Article: On the Indices of Zeros of Nash Fields (2000) Downloads
Working Paper: On the indices of zeros of nash fields (2000) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:cor:louvrp:1531

Access Statistics for this paper

More papers in LIDAM Reprints CORE from Université catholique de Louvain, Center for Operations Research and Econometrics (CORE) Voie du Roman Pays 34, 1348 Louvain-la-Neuve (Belgium). Contact information at EDIRC.
Bibliographic data for series maintained by Alain GILLIS ().

 
Page updated 2025-03-27
Handle: RePEc:cor:louvrp:1531